# SDR USAA2010101292265

- Difficulty date: October 9, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53275845200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - CORROSION MAIN CABIN SEAT TRACK CROWN AND FLANGE BETWEEN FR33 TO FR34, Y450.  REPLACED SEAT TRACK BETWEEN FR33 TO FR34, Y450 IAW A330 SRM 53-00-15 & 51-72-11.
